# SDR 2000ZZZX36

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sprocket
- Part number: 638358
- Condition: Misinstalled
- Location: Gearbox
- Component: 65219458
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APPLIED DRY FILM LUBRICANT TO EXTERNAL SHAFT SPLINES AND INSTALLED SPROCKET INCORRECTLY (NOT PER FIGURE 1101 OF OHM 27-55-01, PAGE 1102) DURING OH.
